# SDR GRTA2015012900001

- Difficulty date: January 24, 2015
- Submitted: January 29, 2015
- Operation: General aviation
- Aircraft: N505AW
- Make and model: Beech 200BEECH
- Aircraft serial: BB1755
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Condition: Ruptured
- Location: Bleed Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT BLEED FAIL LIGHT ILLUMINATED IN FLIGHT.  POST FLIGHT VISUAL INSPECTION REVEALED A RUPTURED BLEED-AIR-WARNING TUBE LOCATED IN THE RT WING JUST INBD OF THE NACELLE.  NO EVIDENCE OF A BLEED AIR LEAK IN THE RT BLEED AIR SUPPLY LINE WAS EVIDENT.
